# SDR HALA0600802

- Difficulty date: October 17, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 14,949 hours, 2,887 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 04F767
- Condition: Failed
- Location: Right
- Part time: 14,316 hours, 2,750 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT FMC INOP.  REPLACED RT FMC GRD CKS.  OK PER MM 34-61-01.
